# SDR O3X06119211

- Difficulty date: November 30, 2006
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N921AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 921
- Aircraft time: 17,461 hours, 20,990 cycles
- Engine: Garrtt TPE33112UA
- Engine time: 15,694 hours, 23,369 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Cracked
- Location: Engine
- Part time: 24,561 hours, 28,864 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNED ENGINE FROM AIRCRAFT (IN HEAVY CHECK), DOING VISUAL INSPECTION ON PROP PITCH CONTROL INSTALLATION AND NOTICED A CRACK IN HOT SECTION CASE WHERE REAR BEARING SCAVENGE TUBE IS LOCATED (APPROX 3 O’CLOCK POSITION) THIS HAIRLINE CRACK IS APPROX 1.25 INCHES IN LENGTH AND DOES NOT APPEAR TO GO THROUGH TO THE INNER CHAMBER WALL.  REJECTED ENGINE WILL BE SENT TO VENDOR FOR REPAIR.  (K)
